# SDR CALA2017061001788

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 76,404 hours, 28,868 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED SMOKE FROM THE NR 1 ENGINE AFTER TAKEOFF.  ODOR IN THE CABIN AND NOT IN THE COCKPIT.  REMOVED AND REINSTALLED BORO PLUGS AS REQUIRED FOR INSPECTION.  NO DEFECTS NOTED.  BOROSCOPE CHECKED GOOD IAW AMM 72-00-00.
